# SDR CNMA2015090001

- Difficulty date: September 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N234AX
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 58,149 hours, 8,566 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE EICAS MESSAGE ALSO EICAS MESSAGE ELECTRONIC ENGINE CONTROL OFF RUDDER RATIO AND AILERON LOCKOUT.  FOUND PITOT LINE AT LT ADC DISCONNECTED.  RECONNECTED LINE AND PERFORMED LEAK CK IAW AMM 34-11 & OP CK GOOD IAW AMM 34-12.
